# SDR USAA2014022800002

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 42,630 hours, 17,382 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ODOR REPORTED IN CABIN BY FLIGHT ATTENDANT JUST PRIOR TO PUSHBACK.  PERFORMED JOB CARD 26L00021001.  FOUND SOURCE OF ODOR TO BE FROM THE APU.  APU COMPARTMENT WAS SOMEWHAT MOIST WITH OIL RESIDUE.  R & R TURBINE CAVITY VENT O RINGS IAW MM 49-91-53 & WASHED APU IAW AMM 49-16-00-100-001.  NO LEAKS NOTED, COMPLIED WITH DECONTAMINATION JOB CARDS.
